|
Twitter
|
Facebook
|
Google+
|
VKontakte
|
LinkedIn
|
Viadeo
|
English
|
Français
|
Español
|
العربية
|
 
International Journal of Innovation and Applied Studies
ISSN: 2028-9324     CODEN: IJIABO     OCLC Number: 828807274     ZDB-ID: 2703985-7
 
 
Tuesday 22 May 2018

About IJIAS

News

Submission

Downloads

Archives

Custom Search

Contact

Connect with IJIAS

  Call for Papers - May 2018     |     Now IJIAS is indexed in EBSCO, ResearchGate, ProQuest, Chemical Abstracts Service, Index Copernicus, IET Inspec Direct, Ulrichs Web, Google Scholar, CAS Abstracts, J-Gate, UDL Library, CiteSeerX, WorldCat, Scirus, Research Bible and getCited, etc.  
 
 
 

The modified simple equation method for solving nonlinear Phi-Four equation


Volume 2, Issue 4, April 2013, Pages 661–664

 The modified simple equation method for solving nonlinear Phi-Four equation

Muhammad Younis1 and Asim Zafar2

1 Centre for Undergraduate Studies, University of the Punjab, Quaid-e-Azam Campus, Lahore 54590, Pakistan
2 Centre for Undergraduate Studies, University of the Punjab, Quaid-e-Azam Campus, Lahore 54590, Pakistan

Original language: English

Received 16 February 2013

Copyright © 2013 ISSR Journals. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract


In this article, the modified simple equation method has been implemented to construct the new exact travelling wave solutions to nonlinear evolution equations. This method is very easy, direct, concise and simple to implement as compared with other existing methods. As an application, this method has been successfully implemented to construct the new exact travelling wave solutions to nonlinear Phi-four evolution equation. Since, the homogeneous balancing principle has been used, so we can claim that this method can be applied to other nonlinear partial differential equations or nonlinear evolution equations where the homogeneous balancing principle is satisfied.

Author Keywords: Travelling wave solutions, Modified simple equation method, Nonlinear Phi-Four equation.


How to Cite this Article


Muhammad Younis and Asim Zafar, “The modified simple equation method for solving nonlinear Phi-Four equation,” International Journal of Innovation and Applied Studies, vol. 2, no. 4, pp. 661–664, April 2013.